# SDR DHL2002804007

- Difficulty date: June 7, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Nr 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 5 SMOKE DETECTOR IAW MM REF 26-10-1, GROUND OP CHECK GOOD.
